SATURDAY -

7 am – 10 am	Gates Open – make sure to complete RAD Torque Waiver before arriving	Drag Gate
7:15 – 10 am	Technical Inspection	Tech Area in Paddock
7:30 – 8:45	Driver Check In (bring Driver Log & Race License)	Race Control Trailer
7:45 am	Marshal's Meeting	Race Control
		Paddock by
8:00 am	Race Driver's Meeting	Grandstand
8:15 am	Marshals to corners. Track is hot at 8:30 am	

Start	Class	Event
8:30 AM	All Closed Wheel – CW Practice (GT1-4, GT-U, IT1 & 2, ITJ and SM)	15 minutes
8:50 AM	Open Wheel – OW & Rush Practice	15 minutes
9:10 AM	Vintage – V Practice	15 minutes
9:30 AM	Time Attack - TA Practice	15 minutes
9:50 AM	All Closed Wheel – GT, IT, & SM Qualifying (GT1-4, GT-U, IT1 & 2, ITJ)	15 minutes
10:10 AM	Open Wheel - OW & Rush Qualifying	15 minutes
10:30 AM	Vintage – V Race 1	17 minutes + 1 lap
10:55AM	Time Attack – TA Timed Session 1	20 minutes
11:20 AM	All Closed Wheel – CW - Race #1 (GT & IT with staggered start SM)	17 minutes + 1 lap
11:45 AM	Open Wheel - OW & Rush Race #1	17 minutes + 1 lap
12:10 PM	LUNCH - Marshals to come off the corners	Race Control
12:10 PM - 12:45	Lunch Break	35 minutes
12:35 PM	Marshals to corners. Track is hot at 12:45 PM	
12:45 PM	Vintage – V Race #2	20 minutes + 1 lap
1:15 PM	Time Attack – TA Timed Session #2	20 minutes
1:40 PM	All Closed Wheel – CW - Race #2 (GT & IT with staggered start SM)	20 minutes + 1 lap
2:10 PM	Open Wheel - OW & Rush Race #2	20 minutes + 1 lap
2:40 PM	Vintage – V Race #3	17 minutes + 1 lap
3:05 PM	Time Attack – TA Timed Session #3	20 minutes
3:30 PM	All Closed Wheel – CW - Race #3 (GT & IT with staggered start SM)	17 minutes + 1 lap
3:55 PM	Open Wheel - OW & Rush Race #3	17 minutes + 1 lap
4:20 PM	Track Clear	
4:20 PM	ENDURANCE TO Hot Pits	
4:20 PM	DINNER - Marshals to come off the corners	Race Control

4:50 PM	Marshals to corners at 4:50 - track hot at 5.	
5:00 PM	Trackside party commences	
5:00 PM	Endurance - 8-hour part 1, 3 h Ironman races	½ 8 + 3 -hour race
7:30 PM	King of the Road 1.5 h Race	
8:00 PM	Ironman race ends	
9:00 PM	Endurance race & KoR ends - track is cold	
9:00 PM+	Party	

SUNDAY -

7 am – 10	Gates Open – make sure to complete RAD Torque Waiver before	
am	arriving	Drag Gate
7:15 – 10		
am	Technical Inspection	Tech Area in Paddock
7:30 – 8:45	Driver Check In (bring Driver Log & Race License)	Race Control Trailer
7:45 am	Marshal's Meeting	Race Control
		Paddock by
8:00 am	Race Driver's Meeting	Grandstand
8:15 am	Marshals to corners. Track is hot at 8:30 am	

Start	Class	Event
8:30 AM	All Closed Wheel – CW Practice (GT1-4, GT-U, IT1 & 2, ITJ and SM)	10 minutes
8:45 AM	Open Wheel – OW & Rush Practice	10 minutes
9:00 AM	Vintage – V Practice	10 minutes
9:15 AM	Time Attack - TA Practice	10 minutes
9:30 AM	All Closed Wheel – GT, IT, & SM Race 4 (GT1-4, GT-U, IT1 & 2, ITJ)	17 minutes + 1 lap
9:55 AM	Open Wheel - OW & Rush Race 4	17 minutes + 1 lap
10:20 AM	Vintage – V Race 4	17 minutes + 1 lap
10:45 AM	Time Attack – TA Timed Session 4	20 minutes
11:10 – 12:00 PM	LUNCH - Marshals to come off the corners	Race Control
11:50 AM	Marshals to corners. Track is hot at 12:00 PM	
12:00 PM	All Closed Wheel – CW - Race #5 (GT & IT with staggered start SM)	22 minutes + 1 lap
12:30 PM	Open Wheel - OW & Rush Race #5	22 minutes + 1 lap
1:00 PM	Vintage – V Race #5	22 minutes + 1 lap
1:30 PM	Time Attack – TA Timed Session #5	20 minutes
1:55 PM	Track Clear, ENDURANCE TO Hot Pits	

2:15 PM	Endurance – ½ x 8-hour part 2, 3 h Ironman races	½ 8 + 3 -hour race
4:45 PM	King of the Road Race Starts	1.5 h race
5:15 PM	Ironman race ends	
6:15 PM	Endurance & KoR race ends - track is cold, go home and sleep	

Race 5 is Feature Race, double WCMA points race